Équations d'évolution du type hyperbolique non strict
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1976-1977), Exposé no. 2, 8 p.
@article{SEDP_1976-1977____A2_0,
     author = {Beals, Richard},
     title = {\'Equations d'\'evolution du type hyperbolique non strict},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:2},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1976-1977},
     zbl = {0362.47011},
     mrnumber = {481323},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1976-1977____A2_0/}
}
Beals, R. Équations d'évolution du type hyperbolique non strict. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1976-1977), Exposé no. 2, 8 p. http://www.numdam.org/item/SEDP_1976-1977____A2_0/

[1] Beals, R., Semigroups and abstract Gevrey spaces, J. Functional Analysis 10 (1972), 300-308. | MR 361913 | Zbl 0236.47044

[2] Beals, R., Hyperbolic equations and systems with multiple characteristics, Arch. Rational Mech. Anal. 48 (1972), 123-152. | MR 344695 | Zbl 0245.35054

[3] Ivrii, V. Ja., Conditions for the correctness in Gevrey classes of the Cauchy problem for nonstrictly hyperbolic operators, Dokl. Akad. Nauk SSSR 221 (1975), 775-777, Soviet Math. Dokl. 16 (1975), 415-417. | MR 397179 | Zbl 0318.35058

[4] Ivrii, V. Ja., Conditions that the Cauchy problem for hyperbolic operators with characteristics of variable multiplicity be well posed, Dokl. Akad. Nauk SSSR 221 (1975), 1253-1255: Soviet Math. Dokl.21 (1975), 501-503. | MR 397180 | Zbl 0318.35059

[5] Leray, J., et Ohya, V., Systèmes linéaires hyperboliques non stricts, Deuxième colloque l'Anal. Fonct. Centre Belge Rech. Math., Louvain 1964. | MR 190544 | Zbl 0135.14804

[6] Ohya, V., Le problème de Cauchy pour les équations hyperboliques à caractéristiques multiples, J. Math. Soc. Japan 16 (1964), 268-286. | MR 179445 | Zbl 0143.13602

[7] Steinberg, S., Existence and uniqueness of solutions of hyperbolic equations which are not necessarily strictly hyperbolic, J. Diff. Equations, | Zbl 0268.35059

[8] Yosida, K., Functional Analysis, 2nd Ed., Springer Verlag, Berlin 1968.